# SDR JJBA20241125009

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 39,740 hours, 26,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT INTERNAL EMERGENCY EXIT HATCH LIGHT INOPERATIVE. EXPERIMENTALLY SLAVED IN RH AFT INTERNAL EMERGENCY EXIT HATCH LIGHT. OPS CHECK FAILED. AIRCRAFT RETURNED TO ORIGINAL CONFIGURATION. REMOVED AND REPLACED EMERGENCY LIGHT INVERTERS 5. OPS CHECK SAT.
